Boundary data smoothness for solutions of nonlocal boundary value problems for second order difference equations

Britney Hopkins, Eugenie Kim, Jeffrey Lyons, Kaitlin Speer

    Research output: Contribution to journalArticlepeer-review

    9 Scopus citations

    Abstract

    Under certain conditions, derivatives and differences with respect to boundary conditions are studied for solutions of the discrete boundary value problem, w(m + 2) = f(m, w(m),w(m + 1)), w(mI) = w1 and w(m 2) - ri=1 where m\ < in Z and α1, . . . ,α, w1, w2 espi; R.

    Original languageEnglish (US)
    Pages (from-to)1-12
    Number of pages12
    JournalCommunications on Applied Nonlinear Analysis
    Volume16
    Issue number2
    StatePublished - Apr 1 2009

    Keywords

    • Difference equations
    • Nonlocal boundary value problems

    Fingerprint

    Dive into the research topics of 'Boundary data smoothness for solutions of nonlocal boundary value problems for second order difference equations'. Together they form a unique fingerprint.

    Cite this